On stability of nonlinear continuous-time neural networks with delays

Search this Article

Author(s)

    • LU Hongtao
    • Department of Computer Science and Engineering, Shanghai Jiao Tong University

Journal

  • Neural Networks

    Neural Networks 13(10), 1135-1143, 2000-12-01

References:  17

Cited by:  8

Codes

  • NII Article ID (NAID)
    10008964218
  • NII NACSIS-CAT ID (NCID)
    AA10680676
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    08936080
  • Data Source
    CJP  CJPref 
Page Top